Discussions By Condition: Digestive conditions

Does anyone know how long the side effects of Activia or other probiotics last??

Posted In: Digestive conditions 1 Replies
  • Posted By: Anonymous
  • January 22, 2014
  • 07:14 AM

I believe i am having really bad side effects to this crap! I am still going to the Dr. to get tested for other issues. But so far my symptoms are the runs, bad cramping, having the need "to go" but not really having to "go". Terrible heartburn at times. Most of this happens an hour or two after a meal. I know there is another thread addressing this issue, but if anyone has had similar symptoms to this stuff in the past... can you give me an idea of how long it can last? I am so uncomfortable and terrified at this point.

Thanks

Reply Flag this Discussion

1 Replies:

  • Hello. I too started to feel sick with diarreah, cramping, bloating and stomach pain when trying to have a bowel movement. My doctor recommended me to take probiotics in pill form and I still feel very sick (if not worse). I read online that probiotics are suppose to be good no matter if its consumed in large quantities because it is good bacteria. Ive been trying to only eat fruits and vegetables with some chicken, fish and turkey but i still have diarreah. I have also cut all foods with bread
    Anonymous 1 Replies
    • January 23, 2014
    • 01:12 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.